RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 1(205), Pages 197–215 (Mi umn4020)  

A new treatment of soluble groups with finiteness conditions on their Abelian subgroups

D. Robinson


Full text: PDF file (2550 kB)
References: PDF file   HTML file

Bibliographic databases:

Citation: D. Robinson, “A new treatment of soluble groups with finiteness conditions on their Abelian subgroups”, Uspekhi Mat. Nauk, 34:1(205) (1979), 197–215

Citation in format AMSBIB
\Bibitem{Rob79}
\by D.~Robinson
\paper A~new treatment of~soluble groups with finiteness conditions
on their Abelian subgroups
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 1(205)
\pages 197--215
\mathnet{http://mi.mathnet.ru/umn4020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=525654}
\zmath{https://zbmath.org/?q=an:0395.20020}


Linking options:
  • http://mi.mathnet.ru/eng/umn4020
  • http://mi.mathnet.ru/eng/umn/v34/i1/p197

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:183
    Full text:92
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020